Accessibility navigation


Determining sums recursively

Glaister, P. (1996) Determining sums recursively. Mathematical Spectrum, 28 (3). pp. 63-64. ISSN 0025-5653

Full text not archived in this repository.


Item Type:Article
Refereed:Yes
Divisions:Faculty of Science > School of Mathematical and Physical Sciences > Department of Mathematics and Statistics
ID Code:23534
Publisher:Applied Probability Trust

University Staff: Request a correction | Centaur Editors: Update this record

Page navigation